MAUDE Adverse Event Report: KULZER GMBH - HQ FLEXITIME LIGHT FLOW 1 X (2 X 50 ML); MATERIAL, IMPRESSION

KULZER GMBH - HQ FLEXITIME LIGHT FLOW 1 X (2 X 50 ML); MATERIAL, IMPRESSION
Catalog Number 40005040
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 08/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was reported to have an allergic type reaction of mild respiratory difficulty approximately 1 hour after exposure to 2 products.
 
Additional Manufacturer Narrative
This incident is reportable according to 21 cfr 803.The fda defines this as a serious injury(21 cfr sec.803.3) as the office staff reported the patient having an allergic type reaction of mild respiratory difficulty approximately 1 hour after exposure to 2 products, one of which was a kulzer product, that required administration of benadryl by doctor.Symptoms resolved 2 hours after treatment.Allergy testing was stated to have been completed, but results have not been provided to the dental office at this time.Ifu states, "this product or one of its components may in particular cases cause hypersensitive reactions.The use of this product is contraindicated in case of known or suspected allergies against components of this product." the incident will be reported to maintain compliance with 21 cfr 803 and out of an abundance of caution.
 
Additional Manufacturer Narrative
This incident is reportable according to 21 cfr 803.The fda defines this as a serious injury(21 cfr sec.803.3) as the office staff reported the patient having an allergic type reaction of mild respiratory difficulty approximately 1 hour after exposure to 2 products, one of which was a kulzer product, that required administration of benadryl by doctor.Symptoms resolved 2 hours after treatment.Allergy testing was stated to have been completed, but results have not been provided to the dental office at this time.Ifu states, "this product or one of its components may in particular cases cause hypersensitive reactions.The use of this product is contraindicated in case of known or suspected allergies against components of this product." the incident will be reported to maintain compliance with 21 cfr 803 and out of an abundance of caution.Udi related data quality updates only no udi-pi/ batch number has been provided to kulzer by complainant despite several attempts.
 
Event or Problem Description

Brand Name
FLEXITIME LIGHT FLOW 1 X (2 X 50 ML)
Common Device Name
MATERIAL, IMPRESSION
Manufacturer (Section D)
KULZER GMBH - HQ
leipziger strasse 2
hanau, hesse 63450
GM  63450
Manufacturer (Section G)
KULZER SRL
dietrich honold 1
claderia c3
sacalaz-judetul, timisoara 30737 0
RO   307370
Manufacturer Contact
matthias hartmann
leipziger strasse 2
hanau, hesse 63450
GM   63450
MDR Report Key17963202
Report Number3005665377-2023-00007
Device Sequence Number6790216
Product Code ELW
UDI-Device IdentifierJ014400050400
UDI-Public+J014400050400
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number40005040
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date10/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale